The Generalized t-Distribution on the Circle

この論文にアクセスする

この論文をさがす

著者

抄録

An extended version of <I>t</I> -distribution on the unit circle is generated by conditioning a normal mixture distribution, which is broadened to include not only unimodality and symmetry, but also bimodality and asymmetry, depending on the values of parameters. After reparametrization, the distribution contains four circular distributions as special cases: symmetric Jones-Pewsey, generalized von Mises, generalized cardioid and generalized wrapped Cauchy distributions. As an illustrative example, the proposed model is fitted to the number of occurrences of the thunder in a day.

収録刊行物

  • 応用統計学  

    応用統計学 37(1), 1-16, 2008-04-30 

    Japanese Society of Applied Statistics

参考文献:  19件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10021979419
  • NII書誌ID(NCID)
    AN00330942
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    02850370
  • NDL 記事登録ID
    9501563
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z15-401
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ